Items where Author is "Gehér, György Pál"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Chen, Hong-Yi, Gehér, György Pál, Liu, Chih-Neng, Molnár, Lajos, Virosztek, Dániel, Wong, Ngai-Ching: Maps on positive definite operators preserving the quantum ƛ\chi_\alpha^2ƛ-divergence.
LETTERS IN MATHEMATICAL PHYSICS, 107 (12). pp. 2267-2290. ISSN 0377-9017 (2017)

Gehér, György Pál: On n-norm preservers and the Aleksandrov conservative n-distance problem.
AEQUATIONES MATHEMATICAE, 91 (5). pp. 933-943. ISSN 0001-9054 (2017)

This list was generated on 2021. január 26. 09:49:49 CET.